# SDR 2025

- Difficulty date: May 13, 2004
- Submitted: May 13, 2004
- Operation: Air carrier
- Aircraft: N921R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46145
- Aircraft time: 67,666 hours, 22,800 cycles
- Engine: Pwa JT3D7
- Engine time: 63,752 hours, 19,417 cycles
- System (JASC): 7932 · Engine Oil Quantity
- Part: Oil Filter
- Part number: 581167
- Part serial: CKS1391
- Condition: Leaking
- Location: Nr 2 Engine
- Part time: 508 hours, 293 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: E

## Discrepancy

SHUTDOWN NR 2 ENGINE CLIMBING OUT OF ILG AT FL240 AT 1220Z OIL QUANTITY DROPPED TO 1 GALLON, WINDMILLING OIL PRESSURE 20 PSI.
